Alert archive / New Jersey / Small Craft Advisories in 2008
Small Craft Advisory 107, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 27, 2008, 4:14 AM EST. It took effect at Dec 28, 2008, 4:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2008, 4:14 AM EST (09:14 UTC)
- In effect from
- Dec 28, 2008, 4:00 AM EST
- Expired
- Dec 29, 2008, 3:53 AM EST
- In force
- 24 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
404 WHUS71 KPHI 270914 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 414 AM EST SAT DEC 27 2008 ANZ430-431-450>455-271800- /O.NEW.KPHI.SC.Y.0107.081228T0000Z-081229T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 414 AM EST SAT DEC 27 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY. WINDS AND SEAS WILL GRADUALLY INCREASE LATE TODAY. WIND GUSTS UP TO 25 KNOTS AND SEAS UP TO 5 FT ARE POSSIBLE THIS EVENING THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
920 WHUS71 KPHI 272024 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EST SAT DEC 27 2008 ANZ430-431-450>455-280900- /O.NEW.KPHI.MF.Y.0001.081227T2200Z-081228T1500Z/ /O.EXT.KPHI.SC.Y.0107.081228T0900Z-081229T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 PM EST SAT DEC 27 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM SUNDAY TO 7 AM EST MONDAY. WINDS AND SEAS WILL GRADUALLY INCREASE OVERNIGHT TONIGHT. WIND GUSTS UP TO 25 KNOTS AND SEAS UP TO 5 FT ARE POSSIBLE LATE TONIGHT THROUGH LATE SUNDAY AND MONDAY MORNING. IN ADDITION TO INCREASING WINDS AND SEAS, A WARM MOIST AIRMASS WILL BE IN PLACE TONIGHT AND COULD LEAD TO VERY DENSE FOG OVERNIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEAN THAT VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER OF A MILE. MARINERS SHOULD REDUCE THEIR SPEED AND KEEP A LOOKOUT FOR OTHER VESSELS, BUOYS, AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON. IF NOT EQUIPPED WITH RADAR, YOU SHOULD CONSIDER SEEKING SAFE HARBOR. && $$ ROBERTSON
793 WHUS71 KPHI 280845 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 AM EST SUN DEC 28 2008 ANZ430-431-450>455-281500- /O.CON.KPHI.MF.Y.0001.000000T0000Z-081228T1500Z/ /O.CON.KPHI.SC.Y.0107.081228T0900Z-081229T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 AM EST SUN DEC 28 2008 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. WINDS AND SEAS WILL GRADUALLY INCREASE OVER THE WATERS TODAY AS A COLD FRONT APPROACHES. GUSTY WINDS BEHIND THE FRONT SHOULD SUSTAIN THE WINDS AND SEAS THROUGH THE UPCOMING NIGHT. A WARM MOIST AIR MASS OVER THE COLD WATERS WILL PRODUCE AREAS OF DENSE FOG THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEAN THAT VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER OF A MILE. MARINERS SHOULD REDUCE THEIR SPEED AND KEEP A LOOKOUT FOR OTHER VESSELS... BUOYS... AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON. IF NOT EQUIPPED WITH RADAR... YOU SHOULD CONSIDER SEEKING SAFE HARBOR. && $$
914 WHUS71 KPHI 281450 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 950 AM EST SUN DEC 28 2008 ANZ430-431-450>455-282300- /O.EXP.KPHI.MF.Y.0001.000000T0000Z-081228T1500Z/ /O.CON.KPHI.SC.Y.0107.000000T0000Z-081229T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 950 AM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. WINDS AND SEAS WILL GRADUALLY INCREASE OVER THE WATERS TODAY AS A COLD FRONT APPROACHES. GUSTY WINDS BEHIND THE FRONT SHOULD SUSTAIN THE WINDS AND SEAS THROUGH THE UPCOMING NIGHT. THE DENSE FOG ADVISORY HAS WILL BE ALLOWED TO EXPIRE AT 10 AM THIS MORNING. THERE MAY STILL BE SOME FOG THAT REMAINS OVER THE WATERS THROUGH THE DAY THAT MAY REDUCE VISIBILITIES BELOW 1 MILE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEAN THAT VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER OF A MILE. MARINERS SHOULD REDUCE THEIR SPEED AND KEEP A LOOKOUT FOR OTHER VESSELS... BUOYS... AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON. IF NOT EQUIPPED WITH RADAR... YOU SHOULD CONSIDER SEEKING SAFE HARBOR. && $$ ROBERTSON
074 WHUS71 KPHI 281619 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1119 AM EST SUN DEC 28 2008 ANZ430-431-450>455-290030- /O.CON.KPHI.SC.Y.0107.000000T0000Z-081229T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1119 AM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. WINDS AND SEAS WILL GRADUALLY INCREASE OVER THE WATERS TODAY AS A COLD FRONT APPROACHES. GUSTY WINDS BEHIND THE FRONT SHOULD SUSTAIN THE WINDS AND SEAS THROUGH THE UPCOMING NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
621 WHUS71 KPHI 282012 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 312 PM EST SUN DEC 28 2008 ANZ430-431-450>455-290415- /O.EXT.KPHI.SC.Y.0107.000000T0000Z-081229T0900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 312 PM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. WINDS AND SEAS WILL REMAIN ELEVATED BEHIND THE PASSING COLD FRONT TONIGHT. THEY WILL BEGIN TO DIMINISH AFTER MIDNIGHT TONIGHT AND REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH MONDAY EVENING. ANOTHER ROUND OF SMALL CRAFT ADVISORY CONDITIONS, POSSIBLY GALE WARNING CONDITIONS ARE POSSIBLE EARLY TUESDAY AND AGAIN EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ROBERTSON
188 WHUS71 KPHI 290100 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 800 PM EST SUN DEC 28 2008 ANZ430-431-290200- /O.CAN.KPHI.SC.Y.0107.000000T0000Z-081229T0900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 800 PM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WIND HAS DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA ACROSS DELAWARE BAY, BEHIND THE PASSAGE OF A COLD FRONT. $$ ANZ450>455-290900- /O.EXT.KPHI.SC.Y.0107.081229T0100Z-081229T0900Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 800 PM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. WINDS AND SEAS WILL REMAIN ELEVATED BEHIND THE PASSAGE OF A COLD FRONT TONIGHT. THEY WILL BEGIN TO DIMINISH AFTER MIDNIGHT TONIGHT. ANOTHER ROUND OF SMALL CRAFT ADVISORY CONDITIONS... POSSIBLY GALE WARNING CONDITIONS ARE POSSIBLE EARLY TUESDAY AND AGAIN EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
297 WHUS71 KPHI 290853 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 AM EST MON DEC 29 2008 ANZ450>455-291700- /O.CAN.KPHI.SC.Y.0107.000000T0000Z-081229T0900Z/ /O.NEW.KPHI.SC.Y.0108.081230T0000Z-081230T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 AM EST MON DEC 29 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST TUESDAY. LOW PRESSURE WILL PASS NORTH OF THE AREA TONIGHT AND TUESDAY. A COLD FRONT WILL CROSS THE DELAWARE BAY AFTER MIDNIGHT AND ENHANCED WINDS AND SEAS WILL DEVELOP BEHIND IT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-291700- /O.NEW.KPHI.SC.Y.0108.081230T0000Z-081230T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 352 AM EST MON DEC 29 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST TUESDAY. LOW PRESSURE WILL PASS NORTH OF THE AREA TONIGHT AND TUESDAY. A COLD FRONT WILL CROSS THE DELAWARE BAY AFTER MIDNIGHT AND ENHANCED WINDS AND SEAS WILL DEVELOP BEHIND IT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 26, 9:10 PM EST, 7 hours 4 minutes earlier.
Area forecast discussion, Dec 26, 9:10 PM EST, 7 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 910 PM EST FRI DEC 26 2008 .SYNOPSIS... HIGH PRESSURE OVER NEW ENGLAND WILL CONTINUE TO MOVE NORTHEAST TONIGHT. A WARM FRONT WILL MOVE ACROSS OUR AREA EARLY SATURDAY USHERING IN UNSEASONABLY WARM TEMPERATURES FOR SATURDAY AND SUNDAY. A COLD FRONT FROM THE WEST WILL MOVE THROUGH ON SUNDAY NIGHT. ANOTHER HIGH PRESSURE SYSTEM BUILDS INTO THE REGION FOR MONDAY AND TUESDAY. A FAST MOVING STORM SYSTEM MOVES THROUGH THE AREA ON WEDNESDAY. ANOTHER STORM WILL APPROACH THE REGION TOWARD THE END OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... WINTER WEATHER ADVISORY FOR FREEZING RAIN REMAINS IN PLACE DURING THE OVERNIGHT HOURS FOR FAR NORTHERN COUNTIES. TEMPERATURES REMAIN NEAR OR BELOW FREEZING OVER THE ADVISORY AREA AND WITH LARGE TEMPERATURE/DEW POINT SPREADS...WET BULB TEMPS MEANS CONTINUED RISK OF PRECIPITATION FALLING AS FREEZING RAIN. ELSEWHERE...PRECIPITATION WILL BE OF THE LIQUID VARIETY. CURRENT RADAR SHOWS A LARGE AREA OF PRECIPITATION ACRS CNTRL AND WRN PA AND A SMALLER AREA ACRS ERN PA AND NERN MD. ALL OF THIS ACTIVITY IS MOVING TO THE EAST. THE MODELS ARE NOT HANDLING THIS PRECIP WELL AT ALL. THEY ARE HAVING DIFFICULTY WITH THE EASTERN EXTENT AND SHOW VIRTUALLY NO ACTIVITY ACRS MD. THE NAM HAS VIRTUALLY NO PRECIP ACRS OUR CWA. WITH FLOW ALOFT GENLY W TO E AT H8 AND H7, SEE NO REASON WHY THIS EWD PROGRESSION WILL NOT CONTINUE. AS A RESULT OF THE LATEST RADAR TRENDS, WILL INCREASE POPS OVER THE ENTIRE CWA TO CATEGORICAL, WITH THE EXCEPTION OF THE LWR DELMARVA. PRECIP AREAL COVERAGE IS LESS DOWN THERE. WILL ALSO MAKE THE NECESSARY ADJUSTMENTS TO CLOUD COVER AND QPF. WARM AIR ADVECTION SETS UP AS WARM FRONT APPROACHES SO A NON- DIURNAL TEMPERATURE TREND WAS USED FOR THE OVERNIGHT HOURS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... WARM AIR ADVECTION CONTINUES THROUGH THE PERIOD...WITH MILD TEMPERATURES ON SATURDAY AND TEMPERATURES APPROACHING RECORD LEVELS ON SUNDAY. SATURDAY NIGHT WILL BE ANOTHER NIGHT OF STEADY OR SLOWLY RISING TEMPERATURES. HERE ARE THE RECORD HIGHS FOR SUNDAY. IT IS IRONIC THAT MOST OF THESE OCCURRED IN DECEMBER 1982 WHICH WAS ONE OF THE STRONGEST EL NINO WINTERS ON RECORD. RIGHT NOW THE PRESENT ENSO STATE IS A WEAK LA NINA WITH ONE COMPUTER MODEL FORECASTING THE NINA TO STRENGTHEN AS THE WINTER PROGRESSES. ATLANTIC CITY....68 DEGREES IN 1946 PHILADELPHIA.....65 DEGREES IN 1982 WILMINGTON.......67 DEGREES IN 1982 ALLENTOWN........63 DEGREES IN 1982 TRENTON..........65 DEGREES IN 1982 GEORGETOWN.......67 DEGREES IN 1954 READING..........64 DEGREES IN 1982 MOUNT POCONO.....54 DEGREES IN 1982 FRONTAL PASSAGE ON SUNDAY NIGHT USHERS IN MORE SEASONABLE TEMPERATURES FOR THE FOLLOWING TIME PERIOD. OVERALL PRECIPITATION AMOUNTS AGAIN LOOK DRIER THAN THEY DID 24 HOURS AGO...WITH MAIN SYSTEM DYNAMICS REMAINING WELL TO THE WEST AND NORTH. && .LONG TERM /MONDAY THROUGH FRIDAY/... MORE SEASONABLE TEMPERATURES DURING THIS TIME PERIOD WITH A SUGGESTION OF EVEN COLDER TEMPERATURES BY THE LATTER PART OF NEXT WEEK. QUICK MOVING STORM SYSTEM IN MID-WEEK TIMEFRAME HELPS BRING COLDER AIR INTO THE REGION. OVERALL PRECIPITATION AMOUNTS WITH THIS SYSTEM APPEAR LIGHT. MORE SIGNIFICANT POTENTIAL FOR A WINTER STORM IS SUGGESTED BY THE NUMERICAL GUIDANCE FOR LATE NEXT WEEK. TIMING AND LOCATION STILL CONSIDERABLY VARIABLE THIS FAR OUT. BUT LONGER RANGE COMPUTER MODELS HAVE BEEN SUGGESTING A TREND TOWARD A NEGATIVE NAO...AND INCREASED STORMINESS ALONG THE EASTERN SEABOARD IS CONSISTENT WITH THAT TREND. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A SLOWLY DETERIORATING FCST IS ABOUT TO BE ISSUED FOR OUR TERMINALS. SOME RAIN WILL MOVE ACROSS THE TERMINALS LATER THIS EVENING, UPSTREAM CIGS AND VSBYS HAVE LOWERED. WE WILL BE AMENDING THE TERMINALS TO BRING IN SOME MVFR CIGS AND VSBYS WITH THE HEAVIER PCPN. WE WILL FORECAST THE PCPN EVENT TO END BETWEEN 06Z AND 08Z FROM WEST TO EAST. ACAR SOUNDINGS OUT OF KPHL SHOW A VERY SHALLOW BELOW FREEZING LAYER OF AROUND -1.5C. THE AIR IS DRY AROUND THAT LEVEL, SO WITH SOME EVAPORATIONAL COOLING IN PLACES WHERE THE SOUNDING IS COLDER (KABE AND KRDG) WE DID CARRY SOME LIGHT SLEET WITH THE LIGHT RAIN DURING THE EVENING. AFTER THE PRECIPITATION SHOT ENDS, THE FORECAST BECOMES MORE COMPLICATED. A BROAD SOUTHERLY FLOW IN THE WARM SECTOR IS FORECAST TO OCCUR. THE MODELS ADVECT AND DEVELOP LOW LEVEL MOISTURE AND AN IFR CIG DURING THE DAY ON SATURDAY. THERE IS NO EVIDENCE OF THIS UPSTREAM. SURFACE DEW POINTS WHILE FORECAST TO INCREASE DO NOT GO ABOVE NEARBY SURFACE WATER TEMPS NOR IS THERE ANY SNOW COVER LEFT. WE MIGHT BE TOO OPTIMISTIC WITH THIS FORECAST, BUT WE BASICALLY BROUGHT CIGS AND VSBYS DOWN TO MVFR LEVELS TOWARD MORNING AND THEN MAINTAINED A MVFR CIG BASED ON A RELATIVELY SMALL TEMP AND DEW POINT FCST SPREAD FOR SATURDAY DAY. WE HAVE GREATER CONFIDENCE ABOUT LOW CLOUDS AND FOG FORMING SATURDAY NIGHT AS DEW POINTS ARE FORECAST TO CONTINUE TO CLIMB. AT KPHL IN THE LAST SIX HOURS WE INTRODUCED AN IFR CIG. WE DID NOT WANT TO GO FASTER AS THE FORECAST MODELS WERE SHOWING A MVFR CIG FOR THIS EVENING AND WHILE THERE HAVE BEEN A FEW MVFR SC CIG PATCHES AROUND THIS AFTERNOON, THE EXTENT OF THAT MOISTURE WAS OVERFORECAST. OUTLOOK... IFR CONDITIONS ARE POSSIBLE FOR A GOOD PART OF THE TIME FROM SATURDAY NIGHT UNTIL A COLD FRONT FROM THE WEST PASSES ON SUNDAY EVENING. HIGH PRESSURE IS EXPECTED TO FOLLOW FOR MONDAY AND TUESDAY, WITH ANOTHER COLD FRONT ANTICIPATED FOR WEDNESDAY. && .MARINE... HIGH PRESSURE IS MOVING OUT TO SEA. A WARM FRONT FROM THE SOUTHWEST IS EXPECTED TO ARRIVE TONIGHT, WITH A COLD FRONT FROM THE WEST ANTICIPATED FOR SUNDAY EVENING. HIGH PRESSURE SHOULD FOLLOW FOR MONDAY AND TUESDAY BEFORE ANOTHER COLD FRONT ARRIVES EARLY ON WEDNESDAY. WINDS AND SEAS SHOULD BE RELATIVELY LIGHT INTO SATURDAY, AS A SOUTHERLY FLOW BEGINS TO BECOME ESTABLISHED OVER OUR MARINE AREA. WE WILL NEED TO KEEP AN EYE ON THE POSSIBLE DEVELOPMENT OF DENSE FOG, AS RELATIVELY MILD AIR BEGINS TO RIDE UP OVER THE COLD WATER. WIND GUSTS AND OCEAN WAVES MAY BEGIN TO REACH SMALL CRAFT ADVISORY CRITERIA ON SATURDAY NIGHT AS A COLD FRONT APPROACHES FROM THE WEST. THE FRONT IS EXPECTED TO REACH THE COASTAL WATERS OF NEW JERSEY AND DELAWARE ON SUNDAY EVENING, WITH SMALL CRAFT ADVISORY CONDITIONS POSSIBLE INTO MONDAY. WITH THE START TIME OF A POTENTIAL SMALL CRAFT ADVISORY IN THE THIRD FORECAST PERIOD, WE WILL WAIT ONE MORE FORECAST CYCLE BEFORE ADDING THE HEADLINE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...FREEZING RAIN ADVISORY UNTIL 8 AM EST SATURDAY FOR PAZ054-055. NJ...FREEZING RAIN ADVISORY UNTIL 8 AM EST SATURDAY FOR NJZ001. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...SZATKOWSKI NEAR TERM...NIERENBERG/SZATKOWSKI SHORT TERM...GIGI/SZATKOWSKI LONG TERM...SZATKOWSKI AVIATION...GIGI/IOVINO MARINE...IOVINO
Hazardous weather outlook, Dec 27, 3:59 AM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 AM EST SAT DEC 27 2008 NJZ001-PAZ054-055-281100- SUSSEX-CARBON-MONROE- 359 AM EST SAT DEC 27 2008 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 8 AM EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062- 067>071-281100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 359 AM EST SAT DEC 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-281100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 AM EST SAT DEC 27 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:24 PM EST | Marine Dense Fog Advisory | PHI | 19 hr | |
| Dec 27, 3:32 PM EST | Dense Fog Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 15 hr |
Nearby
Small Craft Advisories in New Jersey, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.